# SDR MASA20210527214

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rail
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR, SIDE RAILS DAMAGED|R&R SIDE RAILS IAW REO 670-53-62-102 REV A.
